# SDR SWIA2020081251777

- Difficulty date: July 23, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED COMMON TO FS333 FRAME AND WATER DRAIN MAST CHANNEL STGR 25R-24R.       REMOVED CRACKED AND INSTALLED NEW CLIP REF. DWG AND SRM.
